Top answers from doctors based on your search:
Disclaimer

How long does it take to die from acetaminophen overdose poisoning

A 37-year-old member asked:
Dr. Michael Zevitz
36 years experience Internal medicine
About three days: In severe acetominophen toxicity, death can occur in three days from liver failure, unless emergency medical treatment is promptly started. Mild to mo ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 45-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
YES: Acetaminophen in large dose is hepatotoxic. It can cause serious liver damage and can be lethal.
2
2 thanks
Dr. Romanth Waghmarae
38 years experience Pain Management
Depends on the dose: If you take Acetaminophen 7gm in one dose you will go into liver failure and probably die. If you use Acetaminophen on a daily basis and its in the re ... Read More
A 19-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Not pretty.: Following an acute overdose there is a period of typical GI distress ( up to 24 hours) then a period of feeling well up to 72 hours before complete l ... Read More
A 33-year-old member asked:
Dr. Wesam Yacoub
18 years experience Critical Care
Depends: Depends on how much is taken. Average is 12-24 hours.
A 48-year-old member asked:
Dr. Bahman Omrani
16 years experience Pain Management
ER: you call 911 or go to the ER immediately after reading this sentence.
A 22-year-old member asked:
Dr. Shaym Puppala
24 years experience Internal Medicine
Liver failure: Tylenol (acetaminophen) overdose can kill. An overdose of Acetaminophen can cause acute liver failure, which is a highly unpleasant event to go throu ... Read More
1
1 comment
3
3 thanks
A 28-year-old member asked:
Dr. Damian Cornacchia
36 years experience Internal Medicine
Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity wh ... Read More
3
3 thanks
A 35-year-old member asked:
Dr. Ali Seifi
Dr. Ali Seifi answered
24 years experience Critical Care
Tylenol (acetaminophen) overdose: Treatment is n -acetylcysteine (nac). Treat patients with evidence of hepatic failure, metabolic acidosis, coagulopathy, and/or encephalopathy in an i ... Read More
A 42-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Liver failure: Liver necrosis is the most serious effect of tylenol (acetaminophen) overdose, especially if combined with alcohol.
A 35-year-old member asked:
Dr. Bahman Omrani
16 years experience Pain Management
Go to the ER: now

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month